Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Cough, headache, shaking, sweating, black dots floating in vision. What could it be?

Hi I have had a bad cough lately and headaches . Last night I started shaking uncontrollably and woke up sweaty. Some have said its an expert attack or stress but I have no clue what I could be stressed out about. Also I have black dots that float around my eye but are not in my direct line of vision . They float like the clear little worm like things but don t leave. Thank you
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response

Thanks for the query,

Let me tell you that headache could be due to many causes like migraine, tension headache, brain infection/tumor, sinus infection and so on. Your headache can be related to sinus infection. Regarding shaking and getting up with sweating could be related to seizures/chills due to fever/ stress etc and so on.

I urge you to get examined and interviewed by a local physician so that diagnosis can be made and the treatment becomes easy

Best wishes
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor